×

zbMATH — the first resource for mathematics

Twisted Lefschetz numbers of infra-solvmanifolds and algebraic groups. (English) Zbl 1432.22014
Let \(M\) be an infra-solvmanifold with the fundamental group \(\Gamma\) and \(\varphi:M\to M\) be a diffeomorphism. Denote by \(f:\Gamma\to \Gamma\) the homomorphism induced by \(\phi\). For \(V_\phi\in\mathrm{Rep}(\Gamma)\), we define the flat bundle \(E_\phi=(\widetilde M\times V_\phi)/\Gamma\). Take \(V_\phi\in\mathrm{Rep}(\mathcal{A}_\Gamma/\mathcal{U}_\Gamma)\) and an isomorphism \(\Psi:V_{\phi\circ F}\to V_\phi\). Considering \(\Psi:V_{\phi\circ f}\to V_\phi\) as an isomorphism in \(\mathrm{Rep}(\Gamma)\), \(\Psi\) corresponds to an isomorphism \(\Xi:\varphi^*E_\phi\to E_\phi\) of flat bundles.
The following is the main result in this paper:
Theorem. Let \(A\) be a matrix representation of \(F_{\mathcal{U}_{\Gamma^*}}:u\to u\). Then, necessarily, \(L(\varphi,E_\phi,\Xi)=\mathrm{det}(I-A)\).
Further aspects occasioned by these developments are also discussed.
MSC:
22E25 Nilpotent and solvable Lie groups
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Atiyah, M. F.; Bott, R., A Lefschetz fixed point formula for elliptic complexes. II. Applications, Ann. of Math. (2), 88, 451-491 (1968) · Zbl 0167.21703
[2] Baues, O., Infra-solvmanifolds and rigidity of subgroups in solvable linear algebraic groups, Topology, 43, 4, 903-924 (2004) · Zbl 1059.57022
[3] Brown, K., Cohomology of Groups (1982), Springer: Springer Berlin, Heidelberg, New York
[4] Farrell, F. T.; Jones, L. E., Classical Aspherical Manifolds (1990), Amer. Math. Soc.
[5] Hain, R., Remarks on non-abelian cohomology of proalgebraic groups, J. Algebraic Geom., 22, 3, 581-598 (2013) · Zbl 1312.14071
[6] Hattori, A., Spectral sequence in the de Rham cohomology of fibre bundles, J. Fac. Sci., Univ. Tokyo, Sect. I, 8, 289-331 (1960) · Zbl 0099.18003
[7] Hochschild, G., Cohomology of algebraic linear groups, Illinois J. Math., 5, 492-519 (1961) · Zbl 0103.26502
[8] Jantzen, J. C., Representations of Algebraic Groups, Pure and Applied Mathematics, vol. 131 (1987), Academic Press, Inc.: Academic Press, Inc. Boston, MA · Zbl 0652.20042
[9] Jezierski, J.; Marzantowicz, W., Homotopy Methods in Topological Fixed and Periodic Points Theory, Topological Fixed Point Theory and Its Applications, vol. 3 (2006), Springer: Springer Dordrecht · Zbl 1085.55001
[10] Kasuya, H., Central theorems for cohomologies of certain solvable groups, Trans. Amer. Math. Soc., 369, 4, 2879-2896 (2017) · Zbl 1401.20035
[11] Malcev, A., On a class of homogeneous spaces, Izv. Akad. Nauk SSSR. Ser. Mat., 13, 9-32 (1949), (Russian)
[12] McCord, C. K., Nielsen numbers and Lefschetz numbers on solvmanifolds, Pacific J. Math., 147, 1, 153-164 (1991) · Zbl 0666.55002
[13] Mostow, G. D., Fully reducible subgroups of algebraic groups, Amer. J. Math., 78, 200-221 (1956) · Zbl 0073.01603
[14] Nomizu, K., On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. (2), 59, 531-538 (1954) · Zbl 0058.02202
[15] (Onishchik, A. L.; Vinberg, E. B., Lie Groups and Lie Algebras II (2000), Springer) · Zbl 0932.00011
[16] Raghunathan, M. S., Discrete Subgroups of Lie Groups (1972), Springer-Verlag: Springer-Verlag New York · Zbl 0254.22005
[17] Tauvel, P.; Yu, R. W.T., Lie Algebras and Algebraic Groups, Springer Monographs in Mathematics (2005), Springer-Verlag: Springer-Verlag Berlin · Zbl 1068.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.